ABSOLUTE CONTINUITY OF HAMILTONIANS WITH VONNEUMANN WIGNER POTENTIALS

Autor(en): BEHNCKE, H
Stichwörter: Mathematics; Mathematics, Applied; SCHRODINGER-OPERATORS
Erscheinungsdatum: 1991
Herausgeber: AMER MATHEMATICAL SOC
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 111
Ausgabe: 2
Startseite: 373
Seitenende: 384
Zusammenfassung: 
For separated Dirac and Schrodinger operators whose potentials have oscillatory decaying terms the asymptotics of the eigenfunctions is determined. From this the absolute continuity of the spectrum off a finite resonance set and a limiting absorption principle is derived.
ISSN: 00029939
DOI: 10.2307/2048326

Show full item record

Google ScholarTM

Check

Altmetric